Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking Spironolactone for skin, Atenolol for BP, Synthroid for hypothyroid. Test showed low BP. Should I continue Atenolol?

Hello. I am a 32 yr old female. I am currently taking Spironolactone 50mg every morning to help with my skin. At night I take 25 mg of Atenolol . I had a problem with high blood pressure for a short period of time when they realized I had hypothryrodism and take Synthryroid. I did have a glass of wine with dinner tonight. I just took my BP and its been 90/61, 92/57 and 81/53. Is this too low? I did not take my Atenolol tonight and was wondering if I should still take it. Please advise.....I have never had my BP this low before.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Ma'm
Thanks for writing to us.
A low blood pressure like 81/53 mmHg can be an emergency. I would request you to see your doctor at ER. Of course you must not take the next dose till you consult a physician and cause of this low blood pressure is known.
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor